Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 92, NWS Wilmington, OH

November 6, 20174 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Nov 6, 2017, 1:12 AM EST for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 6, 2017, 1:12 AM EST (06:12 UTC)
Expired
Nov 6, 2017, 3:45 AM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, OH, Madison County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

399 
WGUS51 KILN 060612
FFWILN
OHC047-097-129-141-060845-
/O.NEW.KILN.FF.W.0092.171106T0612Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
112 AM EST MON NOV 6 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Fayette County in central Ohio...
  Pickaway County in central Ohio...
  Southern Madison County in central Ohio...
  Ross County in southwestern Ohio...

* Until 345 AM EST.

* At 109 AM EST, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Heavy rain continues to fall 
  with another 1.5 inches possible, on top of up to 2 to 2.5 inches 
  of rain which had fallen since Sunday afternoon. Runoff from this 
  excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Chillicothe, Washington Court House, Circleville, Greenfield,
  Ashville, Mount Sterling, South Bloomfield, Jeffersonville, 
  Kingston, Williamsport, Bloomingburg, Bainbridge, Staunton, 
  Commercial Point, Good Hope, Frankfort and Fox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3917 8278 3920 8334 3925 8335 3924 8336
      3928 8338 3938 8338 3938 8359 3954 8358
      3955 8367 3977 8364 3977 8359 3982 8330
      3979 8283 3956 8284 3954 8275

$$

JDR
2 follow-up statements
946 
WGUS71 KILN 060742
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
242 AM EST MON NOV 6 2017

OHC047-097-129-060750-
/O.CAN.KILN.FF.W.0092.000000T0000Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Pickaway OH-Madison OH-
242 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR FAYETTE...PICKAWAY AND SOUTHERN
MADISON COUNTIES IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3917 8278 3920 8334 3921 8334 3925 8335
      3939 8314 3937 8277

$$

OHC141-060845-
/O.CON.KILN.FF.W.0092.000000T0000Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ross OH-
242 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR SOUTHERN ROSS COUNTY REMAINS IN EFFECT
Until 345 AM EST...

At 240 AM EST, radar indicated that thunderstorms had produced heavy
rain across the warned area. Heavy rain continues to fall with 
another 1 inch possible. Runoff from this excessive rainfall will 
cause flash flooding to occur.

Some locations that will experience flooding include...
Chillicothe, Bainbridge, North Folk Village, Londonderry, 
Summithill, Bourneville, Knockemstiff, Richmond Dale and 
Massieville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3917 8278 3920 8334 3921 8334 3925 8335
      3939 8314 3937 8277

$$

JDR
449 
WGUS71 KILN 060843
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
343 AM EST MON NOV 6 2017

OHC141-060850-
/O.EXP.KILN.FF.W.0092.000000T0000Z-171106T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ross OH-
343 AM EST MON NOV 6 2017

...THE FLASH FLOOD WARNING FOR SOUTHERN ROSS COUNTY WILL EXPIRE AT
345 AM EST...

The heavy rain has ended and rapid flooding is no longer expected to 
pose a threat. However, minor flooding in poor drainage areas is 
expected.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3917 8278 3920 8334 3921 8334 3925 8335
      3939 8314 3937 8277

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 11:35 PM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Nov 5, 11:35 PM EST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1135 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Clouds and a few lingering
showers are expected on Monday along with cooler temperatures.
A disturbance will move across the Ohio Valley Monday night into
Tuesday which will bring a threat for some showers, mainly
along and south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Updated the forecast to remove the flash flood watch from Mercer
and Auglaize counties.

Low pressure will ripple along a cold front as they push
southeast across the region tonight. Severe threat seems to be
waning, with the main concern now flooding/flash flooding.
Although precipitation is clearing from our northwest, radar
indicates some elevated convection developing just west of
Indianapolis which may push back into this area. As such, will
maintain Flash Flood Watch until 4 am EST for the northern
three fourths of the CWFA. Overnight lows will be dependent on
how fast the front moves through. Have lows ranging from the mid
40s northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will push southeast across the region
through this evening and early morning as low pressure and a
cold front move through. MVFR/IFR ceilings and MVFR/IFR/LIFR
visbilities can be expected with the most intense storms.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Models are now indicating that ceilings may go VFR by Monday
evening.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 AM EST Monday for OHZ026-042>046-
     051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 4 AM EST Monday for KYZ091>093.
IN...Flash Flood Watch until 4 AM EST Monday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman/Novak
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 11:34 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1134 PM EST Sun Nov 5 2017

OHZ034-035-070445-
Mercer-Auglaize-
1134 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ026-042>046-051>056-060>065-070>074-070445-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-
1134 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

INZ073>075-080-KYZ091>093-OHZ077>080-070445-
Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell-Hamilton-
Clermont-Brown-Highland-
1134 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to flooding concerns, an isolated strong to severe storm
will be possible overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

KYZ089-090-094>100-OHZ081-082-088-070445-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
1134 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

With multiple rounds of thunderstorms expected overnight,
there is the potential for isolated flash flooding.

In addition to flooding concerns, an isolated strong to severe storm
will be possible overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.

In the hours before

Local storm report, Nov 6, 12:25 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HEAVY RAIN       5 W FINNEYTOWN          39.22N 84.61W
11/06/2017  M4.00 INCH       HAMILTON           OH   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

MBP
Local storm report, Nov 6, 12:29 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1229 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     FLASH FLOOD      2 N FINNEYTOWN          39.24N 84.52W
11/06/2017                   HAMILTON           OH   TRAINED SPOTTER

            THREE TO FOUR INCHES OF WATER FLOWING DOWN THE STREET.

&&
Local storm report, Nov 6, 12:31 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EST MON NOV 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HEAVY RAIN       1 SSE SHARONVILLE       39.27N 84.40W
11/06/2017  M2.32 INCH       HAMILTON           OH   TRAINED SPOTTER

&&
Special weather statement, Nov 6, 12:38 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1238 AM EST MON NOV 6 2017

KYZ093-OHZ078-079-060615-
Campbell KY-Clermont OH-Brown OH-
1238 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...CLERMONT AND
NORTHWESTERN BROWN COUNTIES UNTIL 115 AM EST...

At 1238 AM EST, radar indicated a strong thunderstorm over Amelia,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Alexandria, Georgetown, Amelia, Mount Orab, Bethel, New Richmond,
Williamsburg, Batavia, Felicity, Withamsville, Owensville, Saltair,
New Palestine and Gubser Mill.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3884 8423 3887 8423 3885 8430 3886 8440
      3914 8424 3914 8387 3879 8390
TIME...MOT...LOC 0538Z 275DEG 35KT 3900 8419

Sites
Special weather statement, Nov 6, 12:52 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1252 AM EST MON NOV 6 2017

KYZ094-060615-
Owen KY-
1252 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OWEN COUNTY UNTIL 115
AM EST...

At 1252 AM EST, radar indicated a strong thunderstorm 9 miles east of
New Castle, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Owenton, Monterey, Gratz, Squiresville, Elk Lake, Beechwood, Harmony,
Elmer Davis Lake and Natlee.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3836 8487 3838 8490 3842 8488 3843 8493
      3845 8491 3846 8492 3845 8494 3843 8494
      3843 8496 3847 8495 3849 8499 3852 8498
      3851 8503 3855 8500 3853 8466 3852 8464
      3851 8464 3841 8465 3835 8474 3834 8479
TIME...MOT...LOC 0552Z 274DEG 40KT 3847 8500

Sites
Special weather statement, Nov 6, 12:55 AM EST, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1255 AM EST MON NOV 6 2017

OHZ078>081-060630-
Clermont OH-Highland OH-Adams OH-Brown OH-
1255 AM EST MON NOV 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...CENTRAL
BROWN...NORTHWESTERN ADAMS AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL
130 AM EST...

At 1254 AM EST, radar indicated a strong thunderstorm near Mount
Orab, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Georgetown, Mount Orab, Williamsburg, Winchester, Sardinia, Seaman,
Feesburg, Fincastle, New Hope and State Route 32 at US Route 62.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3888 8408 3914 8405 3914 8347 3885 8347
TIME...MOT...LOC 0554Z 270DEG 36KT 3900 8398

Sites

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:08 PM ESTFlash Flood WarningILNMiami, Montgomery, Preble3 hr
Nov 5, 7:16 PM ESTSevere Thunderstorm WarningILNFairfield, Licking44 min
Nov 5, 7:24 PM ESTFlash Flood WarningILNMiami, Montgomery3 hr
Nov 5, 7:26 PM ESTSpecial Weather StatementILNClark, Greene34 min
Nov 5, 7:34 PM ESTFlash Flood WarningILNClark3 hr
Nov 5, 7:40 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 7:54 PM ESTSpecial Weather StatementILNGreene36 min
Nov 5, 7:58 PM ESTAreal Flood AdvisoryILNGreene3 hr
Nov 5, 8:04 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren26 min
Nov 5, 8:05 PM ESTSpecial Weather StatementILNButler25 min
Nov 5, 8:15 PM ESTAreal Flood AdvisoryILNButler, Clinton, Fayette, Greene, Warren3 hr
Nov 5, 8:30 PM ESTSpecial Weather StatementILNWarren30 min
Nov 5, 8:41 PM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Nov 5, 8:44 PM ESTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more3 hr
Nov 5, 9:22 PM ESTAreal Flood WarningILNDarke6 hr
Nov 5, 9:33 PM ESTAreal Flood WarningILNClark, Madison6 hr
Nov 5, 9:49 PM ESTAreal Flood WarningILNMiami, Montgomery, Preble6 hr
Nov 5, 10:08 PM ESTAreal Flood AdvisoryILNBrown, Highland, Hocking, Pike, Ross3 hr
Nov 5, 10:17 PM ESTAreal Flood WarningILNClark6 hr
Nov 5, 10:19 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Nov 5, 10:49 PM ESTFlash Flood WarningILNButler2 hr
Nov 5, 11:22 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking113 min
Nov 5, 11:39 PM ESTFlash Flood WarningILNHamilton4 hr
Nov 5, 11:44 PM ESTAreal Flood AdvisoryILNBrown, Clinton, Warren3 hr
Nov 5, 11:48 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Nov 6, 12:01 AM ESTSpecial Weather StatementILNClermont, Hamilton29 min
Nov 6, 12:24 AM ESTAreal Flood AdvisoryILNClermont, Warren3 hr
Nov 6, 12:34 AM ESTFlash Flood WarningILNClermont, Warren2 hr
Nov 6, 12:38 AM ESTSpecial Weather StatementILNClermont37 min
Nov 6, 12:43 AM ESTFlash Flood WarningILNBrown, Clinton, Highland3 hr
Nov 6, 12:55 AM ESTSpecial Weather StatementILNBrown35 min
Nov 6, 1:03 AM ESTTornado WarningILNBrown, Clinton, Highland7 min
Nov 6, 1:14 AM ESTAreal Flood AdvisoryILNButler91 min
Nov 6, 1:15 AM ESTSpecial Weather StatementILNHighland, Ross30 min
Nov 6, 1:47 AM ESTSpecial Weather StatementILNPike28 min
Nov 6, 1:48 AM ESTSpecial Weather StatementILNRoss27 min
Nov 6, 2:20 AM ESTRiver Flood AdvisoryILNHamilton17 hr
Nov 6, 2:28 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Nov 6, 2:49 AM ESTRiver Flood WarningILNClermont, Hamilton25 hr
Nov 6, 2:53 AM ESTAreal Flood AdvisoryILNFairfield, Hocking2 hr
Nov 6, 2:53 AM ESTRiver Flood WarningILNButler22 hr
Nov 6, 3:44 AM ESTAreal Flood AdvisoryILNRoss2 hr
Nov 6, 5:02 AM ESTRiver Flood WarningILNHamilton45 hr
Nov 6, 5:17 AM ESTRiver Flood WarningILNLicking7 hr
Nov 6, 5:20 AM ESTAreal Flood WarningILNGreene, Warren48 hr
Nov 6, 5:29 AM ESTAreal Flood AdvisoryILNHocking3 hr
Nov 6, 6:17 AM ESTRiver Flood WarningILNPickaway52 hr
Nov 6, 6:21 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway41 hr
Nov 6, 6:26 AM ESTRiver Flood WarningILNHocking21 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNHamilton10 hr
Nov 6, 8:03 AM ESTRiver Flood WarningILNLicking14 hr
Nov 6, 8:27 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren16 hr
Nov 6, 10:31 AM ESTRiver Flood WarningILNAdams9 hr

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.